Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Car accident, whiplash, skin irritation. Topical ointments, creams provide no relief. Can this be airbag dermatitis?

i was in a car accident last february and suffered whiplash and skin irritation. after trying unsuccessfully to eliminate products, make up etc. i visited my GP to help with diagnosis and treatment. After trying several topical ointments and creams my GP was confused as to what could be causign the problem. He sent me home to research incidences of airbags deploying and causing skin irritation. I came across a condition called airbag dermatitis . My GP referred for further investigation with Dermatology , he didnt appear to agree as my skin had cleared considerably due to the constant care i had taken with it and he did not seem to be listening to me a she said it would have appeared soon after the accident. I tried to tell him i was a qualified beauty therapist and knew about skin and had eliminated every product i used. however 4 weeks ago i returned for a follow up visit and my skin had flared up to the same extent it was initially following the accident. I am convinced the accident and deployment of airbag caused my skin to react thee way it did. It is a constant battle every day to get relief as i had neevr had trouble with my skin or even spots at puberty!!! Can you advise???
Asked On : Wed, 23 May 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ur skin irritation can be due to irritant dermatitis due to deflation of airbag after the can be treated by atarax 25 mg at night antibiotic twice daily application of calamine in the morning and moisteriser along with flutivate ointment in the night can cure the condition.if no response use oral steriods for short course.
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor